# SDR 95ZZZX1507

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841CA
- Make and model: Beech 1900D
- Aircraft serial: UE40
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing
- Part number: 13889
- Condition: Failed
- Location: Rt Mlg
- Part time: 679 hours
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL ALB, PIC NOTICED RIGHT INBOARD TIRE AND WHEEL, PN 40273A, ASSEMBLY MISSING.  SUBJECT WHEEL ASSEMBLY WAS LATER FOUND AT ROC, THE LAST AIRPORT OF DEPARTURE.  IT APPEARS OUTBOARD AND INBOARD BEARINGS FAILED.  RETAINING NUT AND COTTER PIN WERE FOUND STILL ON AXLE.  WHEEL, BRAKE, AND LANDING GEAR WERE REPLACED.
